# SDR ASOA2014011709776

- Difficulty date: December 31, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,113 hours, 9,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 913-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 913 - 927 ROW OF SIX CHAFED RIVETS AT STRINGER 27.  REPAIRED DAMAGE IAW REO 670-53-00-290.   REPAIR CLASSIFIED AS MAJOR.
